Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Jul 17, 2016, 4:19 PM EDT for Johnston County, North Carolina. It took effect at Jul 17, 2016, 6:12 PM EDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 4:19 PM EDT (20:19 UTC)
- In effect from
- Jul 17, 2016, 6:12 PM EDT
- Expired
- Jul 19, 2016, 11:36 PM EDT
- In force
- 53 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 24 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River at Smithfield (SMFN7). The gauge peaked at 17.48 ft at Jul 18, 2016, 4:00 PM EDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02087570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
392
WGUS42 KRAH 172019
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
419 PM EDT SUN JUL 17 2016
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-180819-
/O.NEW.KRAH.FL.W.0014.160717T2212Z-160719T1424Z/
/SMFN7.1.ER.160717T2212Z.160718T1200Z.160719T0224Z.NO/
419 PM EDT SUN JUL 17 2016
The National Weather Service in Raleigh has issued a
* Flood Warning for The Neuse River At Smithfield.
* until Tuesday morning, or until the warning is cancelled.
* At 3:15 PM Sunday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this
evening and continue to rise to near 17.0 feet by tomorrow
morning.The river will fall below flood stage by tomorrow late
evening.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along
the Neuse riverwalk. Water nears the base of the holding tank at
the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Neuse River
Smithfield 15 14.3 Sun 03 PM 17.0 13.2 10.9 9.6 8.8
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$7 follow-up statements
697
WGUS82 KRAH 180130
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
930 PM EDT SUN JUL 17 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River Near Clayton affecting Johnston County
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-181330-
/O.EXT.KRAH.FL.W.0013.000000T0000Z-160718T2303Z/
/CLYN7.1.ER.160717T1409Z.160718T0015Z.160718T1103Z.NO/
930 PM EDT SUN JUL 17 2016
The Flood Warning continues for the Neuse River Near Clayton.
* At 8:15 PM Sunday the stage was 11.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 10.0 feet, The Neuse River Greenway at Covered Bridge
Road begins to flood.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Neuse River
Clayton 9 11.1 Sun 08 PM 8.7 5.3 4.9 4.4 3.6
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Clayton: 128.41
&&
LAT...LON 3572 7843 3558 7829 3554 7829 3556 7835
3569 7849
$$
NCC101-181330-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160719T1136Z/
/SMFN7.1.ER.160717T2226Z.160718T1200Z.160718T2336Z.NO/
930 PM EDT SUN JUL 17 2016
The Flood Warning continues for the Neuse River At Smithfield.
* At 9:01 PM Sunday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by
tomorrow morning. The river will fall below flood stage tomorrow
evening.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along
the Neuse riverwalk. Water nears the base of the holding tank at
the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Neuse River
Smithfield 15 15.4 Sun 09 PM 17.0 12.3 10.9 10.3 8.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$114
WGUS82 KRAH 180909
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
509 AM EDT MON JUL 18 2016
...The Flood Warning continues for the following rivers in North
Carolina..
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-182109-
/O.CON.KRAH.FL.W.0014.000000T0000Z-160719T1136Z/
/SMFN7.1.ER.160717T2226Z.160718T1200Z.160718T2336Z.NO/
509 AM EDT MON JUL 18 2016
The Flood Warning continues for
the Neuse River At Smithfield.
* At 4:15 AM Monday the stage was 16.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.0 feet by mid-
morning. The river will fall below flood stage this evening.
* At 15.0 feet, Minor flood stage. Flooding begins along
the Neuse riverwalk. Water nears the base of the holding tank at
the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Neuse River
Smithfield 15 16.5 Mon 04 AM 17.0 12.3 10.9 10.3 8.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
26846
WGUS82 KRAH 181423
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1023 AM EDT MON JUL 18 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-190223-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160720T0120Z/
/SMFN7.1.ER.160717T2226Z.160718T1800Z.160719T1320Z.NO/
1023 AM EDT MON JUL 18 2016
The Flood Warning continues for
the Neuse River At Smithfield.
* At 9:15 AM Monday the stage was 17.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by this
afternoon. The river will fall below flood stage tomorrow late
morning.
* Impact...At 18.0 feet, Moderate flood stage. The Smithfield town
park and the Neuse riverwalk at the US70 bridge are flooded.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the
Neuse riverwalk. Water nears the base of the holding tank at the
water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Neuse River
Smithfield 15 17.0 Mon 09 AM 15.2 12.4 10.4 8.6 7.6
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
KDS782
WGUS82 KRAH 190138
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
938 PM EDT MON JUL 18 2016
...A Flood Warning remains in effect for the Neuse River at
Smithfield in Johnston County...
&&
NCC101-191338-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160720T0200Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T1400Z.NO/
938 PM EDT MON JUL 18 2016
The Flood Warning continues for
the Neuse River At Smithfield.
* At 9:01 PM Monday the stage was 17.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding will persist until the river falls below flood stage
late tomorrow morning.
* Impact...Between 15 and 18 feet, flooding can be expected along the
Neuse riverwalk and water will approach the base of the holding tank
at the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Neuse River
Smithfield 15 17.3 Mon 09 PM 15.3 12.6 11.4 9.4 7.8
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
Vincent709
WGUS82 KRAH 190813
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 AM EDT TUE JUL 19 2016
...The Flood Warning continues for the following rivers in North
Carolina..
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-192013-
/O.CON.KRAH.FL.W.0014.000000T0000Z-160720T0200Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T1400Z.NO/
413 AM EDT TUE JUL 19 2016
The Flood Warning continues for
the Neuse River At Smithfield.
* At 3:15 AM Tuesday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...Between 15 and 18 feet, flooding can be expected along the
Neuse riverwalk, and water will approach the base of the holding tank
at the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Neuse River
Smithfield 15 16.4 Tue 03 AM 15.3 12.6 11.4 9.4 7.8
To convert the above stage readings to above mean sea level (ft), add
the following to the stage: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
26237
WGUS82 KRAH 191841
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
241 PM EDT TUE JUL 19 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-200641-
/O.EXT.KRAH.FL.W.0014.000000T0000Z-160720T0819Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T2019Z.NO/
241 PM EDT TUE JUL 19 2016
The Flood Warning continues for
the Neuse River At Smithfield.
* At 2:15 PM Tuesday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the
Neuse riverwalk. Water nears the base of the holding tank at the
water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Neuse River
Smithfield 15 15.3 Tue 02 PM 13.5 12.0 9.4 7.7 7.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$
KDS034
WGUS82 KRAH 200336
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1136 PM EDT TUE JUL 19 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Neuse River At Smithfield affecting Johnston County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC101-200406-
/O.CAN.KRAH.FL.W.0014.000000T0000Z-160720T0819Z/
/SMFN7.1.ER.160717T2226Z.160718T2000Z.160719T2345Z.NO/
1136 PM EDT TUE JUL 19 2016
The Flood Warning is cancelled for
the Neuse River At Smithfield.
* At 11:15 PM Tuesday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* fell below flood stage at 7:45 PM Tuesday.
* Forecast...The river will continue to fall to 13.1 feet by Thursday
morning.
* Impact...At 15.0 feet, Minor flood stage. Flooding begins along the
Neuse riverwalk. Water nears the base of the holding tank at the
water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Neuse River
Smithfield 15 14.8 Tue 11 PM 14.1 13.1 11.6 10.4 9.5
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Smithfield: 99.26
&&
LAT...LON 3554 7829 3548 7834 3544 7829 3541 7833
3547 7842 3556 7835
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Jul 17, 2:41 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 17, 2:41 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 241 PM EDT SUN JUL 17 2016 .SYNOPSIS... An upper level ridge will extend northeast from the Deep South into the Carolinas this afternoon through tonight. An active northwest flow aloft will prevail early this week, transitioning to a more benign northerly flow aloft mid to late week. && .NEAR TERM /Through Tonight/... As of 230 PM Sunday... The tropical airmass (PWAT 2.00-2.30") in place over central NC yesterday has been supplanted by a drier/subsident airmass aloft in the wake of a subtle H3 trough tracking SE toward the Carolina coast (see WV imagery and 12Z GSO/RNK RAOB data), with PWAT values as low as 1.25" in the Triad and less than 1.50" in the Triangle at 16Z. PWAT values will continue to fall from NW-SE this aft/eve as the aforementioned wave progresses to the Carolina coast. With rich low- level moisture confined to the lowest ~2500 ft (surface-925 mb), diurnal destabilization will be slower to occur and weaker in magnitude compared to yesterday. Forcing for ascent will largely be confined to coastal NC today, in the form of shallow convergence along the seabreeze and weak DPVA attendant the H3 wave along and offshore the Carolina coast. Given weak forcing and an increasingly hostile thermodynamic environment (esp. w/regard to entrainment), expect only a small chance for convection confined to far S/SE portions of the CWA this aft/eve with highs near 90F and lows tonight in the lower 70s. -Vincent && .SHORT TERM /Monday and Monday Night/... As of 230 PM Sunday... Northwest flow aloft will evolve across the OH valley and central/southern Appalachians on Monday as an upper level ridge strengthens over the Central Plains and extends north into the Upper Midwest. 12Z GFS forecast soundings are more consistent with the aforementioned upper level pattern than the 12Z NAM, depicting a relatively dry airmass and marginal diurnal destabilization in the form of high-based instability associated with the eastern fringe of a modified elevated mixed layer advecting into the Carolinas during the aft/eve, particularly in the N/NW Piedmont. A drier and more subsident airmass will persist from I-95 east to the OBX, on the western periphery of an H3 trough stalled along/offshore the Carolina coast. With little forcing and an LFC close to ~700 mb (per 12Z GFS fcst soundings), convection is unlikely to develop within central NC. However, thermodynamic profiles should be sufficient to maintain convection (if any) propagating toward central NC in NW flow aloft, particularly from the Triangle N/NW toward the Triad and VA border. With the above in mind, expect the relative best (30%) potential for convection in the N/NW Piedmont. Despite a more hostile convective environment in E/SE portions of the area (as described above), will indicate a 20% chance everywhere to account for potentially rapid downstream propagation. Weak deep-layer shear and marginal instability will be unfavorable for organized convection. However, strong insolation/steep low-level lapse rates (~9 C/km) in the presence of steepening mid-level lapse rates (6-7 C/km) attendant the eastern fringe of a modified elevated mixed layer will yield strong DCAPE (1200-1500 J/kg). As a result, a damaging wind potential would accompany any deep convection propagating into the area, particularly in the case of a mature MCS. Alternately, a damaging wind potential could also be present if initially isolated convection grows upscale along outflow in the presence of ~15 westerly low-level flow. Keep in mind that the aforementioned scenarios are highly conditional. Expect highs in the lower to mid 90s (92-95F) and lows in the mid 70s. && .LONG TERM /Tuesday through Sunday/... As of 230 PM Sunday... A short wave trough deepening along the New England and mid Atlantic coasts will push a cold front toward and across central NC on Tuesday. With a late-day fropa, prefrontal tstms should be able to take advantage of ample heating and instability, ample moisture (pwat around 2 inches), and when coupled with 25-35kt of 0-6km shear, wouldn't be surprised to see a couple multicell tstm clusters (some of which could have gusty winds) move across during the late- day Tuesday. Highs Tuesday in the lower 90s. The storms will end quickly Tuesday night as the short wave through axis pushes to our east and the front stalls to our south. Lows Tuesday night in the lower 70s, with perhaps some patchy fog or low clouds Wednesday morning depending on where the heaviest rain falls on Tuesday. The forecast for the middle and latter part of the week looks drier with below-climo rain chances, along with near normal temps, thanks to northerly flow becoming established over the East in response to the ridge center setting up over the Southern Plains. Rain chances, and temps, may gradually increase again next weekend as the flow backs in response to an approaching short wave. && .AVIATION /18Z Sunday through Friday/... As of 230 PM Sunday... 24 Hour TAF period: VFR conditions will prevail through the TAF period aside from a small potential for convection late this aft/eve, primarily at the FAY terminal. Long Term: VFR conditions will persist through Mon/Mon night in the presence of a drier airmass aloft. Sub-VFR conditions and strong convective wind gusts cannot be ruled out late Mon aft/eve if convection propagates downstream of the NC/VA mountains into central NC. The best potential for convection will exist Tue aft/eve as NW flow aloft becomes firmly established over the region. In such a pattern, an enhanced severe weather potential (large hail and sfc wind gusts as high as 55-60 kt) would accompany any deep convection. Wednesday onward, expect VFR conditions and little chance for diurnal convection as central NC becomes situated on the eastern periphery of a strong ridge in the central US. -Vincent && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Vincent NEAR TERM...Vincent SHORT TERM...Vincent LONG TERM...NP AVIATION...Vincent
Hazardous weather outlook, Jul 17, 3:50 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 350 AM EDT SUN JUL 17 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-181000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 350 AM EDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG STORMS ARE EXPECTED ACROSS THE AREA TUESDAY AND TUESDAY NIGHT... AS A COLD FRONT APPROACHES FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:38 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Wake | 52 min |
| Jul 16, 8:42 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Scotland | 64 min |
| Jul 16, 9:02 PM EDT | Special Weather Statement | RAH | Franklin | 43 min |
| Jul 16, 9:08 PM EDT | Areal Flood Advisory | RAH | Franklin | 112 min |
| Jul 16, 9:19 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange | 2 hr |
| Jul 16, 9:48 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Jul 16, 9:56 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 64 min |
| Jul 16, 10:14 PM EDT | Flash Flood Warning | RAH | Durham, Wake | 3 hr |
| Jul 16, 10:37 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 23 min |
| Jul 16, 10:49 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Johnston, Nash, Wayne, Wilson | 3 hr |
| Jul 16, 11:29 PM EDT | Special Weather Statement | RAH | Edgecombe, Wilson | 76 min |
| Jul 16, 11:58 PM EDT | Areal Flood Warning | RAH | Edgecombe, Nash, Wilson | 9 hr |
| Jul 17, 12:19 AM EDT | Areal Flood Warning | RAH | Chatham, Durham, Franklin, Harnett, Johnston, Orange and 1 more | 9 hr |
| Jul 17, 1:09 AM EDT | Special Weather Statement | RAH | Cumberland, Hoke, Sampson, Scotland | 81 min |
| Jul 17, 8:45 AM EDT | Areal Flood Warning | RAH | Edgecombe | 9 hr |
| Jul 17, 9:12 AM EDT | Areal Flood Warning | RAH | Wake | 3 hr |
| Jul 17, 9:40 AM EDT | River Flood Warning | RAH | Johnston | 26 hr |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.